# SDR USAA010560

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 51,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE BULKHEAD WEB WITH CRACKS .125 INCH TO 1 INCH, BS 178, LBL 12 TO RBL 17, WL 188 TO WL 214.  DAMAGED REMOVED, INSTALLED REPAIR DOUBLER PER EO 5300V153 AND EA 69493.  (M)
